# SDR CALA2018020200397

- Difficulty date: January 31, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,673 hours, 12,186 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  RAMP REPORTED SEEING FLAMES AND SMOKE FROM THE LEFT ENGINE ON SHUTDOWN . THE ENGINE FUEL VALVE LT STATUS MESSAGE,  FIM PROCEDURE CARRIED OUT IAW 73-22-00-810-801-N00, THE LEFT ENGINE WIRING CHECKED IAW WDM 76-21-71, CHECKED NORMAL. RELAY K76104, REPLACED AS PRECAUTION.  FUEL CUTOFF SWITCH CYCLED TO UNLATCH FAULT AND MESSAGE ERASED.  ENGINE GROUND IDLE RUNS CARRIED OUT AND ENGINE SHUTDOWN NORMALLY WITH CORRECT INDICATIONS.
